# SDR CA001016009

- Difficulty date: September 20, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Make and model: Cessna 425
- Aircraft time: 2,859 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 57111454
- Condition: Cracked
- Location: Pax Door
- Part time: 2,859 hours
- Component: Pax Door, Cessna, 75111652
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS FOUND IN THE LOWER MAIN CABIN DOOR. THE CRACK WAS LOCATED ON THE FRAME ASSEMBLY IN THE RADIUS TO THE FLANGE WHERE THE SEAL RETAINER STRIP IS ATTACHED AROUND THE FRAME. (SEE ATTACHED PC REFERENCE). THE FRAME PART NUMBER IS 5711145-4. THE CRACK WAS 2.6250 INCHES LONG SPANNING THE WIDTH OF THE DOOR HINGE ASSEMBLY.  (X)
